Previous |  Up |  Next


[1] CRONE L., ROBINSON V.: Diagonal maps and diameters in Köthe spaces. To appear in Israel J. Math. MR 0383039 | Zbl 0306.46015
[2] DRAGILEV M. M.: On regular bases in nuclear spaces. A.M.S. Translations (2) 93 (1970), 61-82. Zbl 0206.11905
[3] KÖTHE G. : Topologische Lineare Räume. Springer Verlag, Berlin 196 .
[4] PLETSCH A.: Nukleare Lokalkonvexe Räume. Akademie Verlag, Berlin 1965. MR 0181888
[5] ROBINSON W., DE GRANDE-DE KIMPE N.: Compact maps and embeddings from an infinite type power series space to a finite type power series space. To appear in J. für die Reine und Angew. Math. Zbl 0357.46014
[6] ZAHARJUTA V. P.: On the isomorphism of Cartesian products of locally convex spaces. Studia Math. 46 (1973), 201-221. MR 0330991
Partner of
EuDML logo